RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 4, Pages 483–497 (Mi mz1972)  

This article is cited in 12 scientific papers (total in 12 papers)

Nontrivial expansions of zero and absolutely representing systems

A. V. Abanin


Full text: PDF file (1289 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:4, 335–344

Bibliographic databases:

Received: 09.03.1993

Citation: A. V. Abanin, “Nontrivial expansions of zero and absolutely representing systems”, Mat. Zametki, 57:4 (1995), 483–497; Math. Notes, 57:4 (1995), 335–344

Citation in format AMSBIB
\Bibitem{Aba95}
\by A.~V.~Abanin
\paper Nontrivial expansions of zero and absolutely representing systems
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 4
\pages 483--497
\mathnet{http://mi.mathnet.ru/mz1972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346649}
\zmath{https://zbmath.org/?q=an:0890.46002}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 4
\pages 335--344
\crossref{https://doi.org/10.1007/BF02304161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1972
  • http://mi.mathnet.ru/eng/mz/v57/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Melikhov, “Extension of entire functions of completely regular growth and right inverse to the operator of representation of analytic functions by quasipolynomial series”, Sb. Math., 191:7 (2000), 1049–1073  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. B. Sherstyukov, “Nontrivial expansions of zero and representation of analytic functions by series of simple fractions”, Siberian Math. J., 48:2 (2007), 369–381  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Abanin A.V., Petrov S.V., “Nekotorye svoistva absolyutno predstavlyayuschikh sistem eksponent i prosteishikh drobei v prostranstvakh analiticheskikh funktsii s zadannoi granichnoi gladkostyu”, Matematicheskii forum (Itogi nauki. Yug Rossii), 5 (2011), 121–126  elib
    4. A. V. Abanin, S. V. Petrov, “Minimalnye absolyutno predstavlyayuschie sistemy eksponent v prostranstvakh analiticheskikh funktsii s zadannoi granichnoi gladkostyu”, Vladikavk. matem. zhurn., 14:3 (2012), 13–30  mathnet
    5. A. V. Abanin, V. A. Varziev, “Predstavlyayuschie sistemy eksponent v prostranstvakh golomorfnykh funktsii zadannogo rosta vblizi granitsy”, Vladikavk. matem. zhurn., 14:4 (2012), 5–9  mathnet
    6. A. V. Abanin, V. A. Varziev, “Sufficient sets in weighted Fréchet spaces of entire functions”, Siberian Math. J., 54:4 (2013), 575–587  mathnet  crossref  mathscinet  isi
    7. D. A. Polyakova, “On solutions of convolution equations in spaces of ultradifferentiable functions”, St. Petersburg Math. J., 26:6 (2015), 949–963  mathnet  crossref  mathscinet  isi  elib  elib
    8. D. A. Polyakova, “O chastnom reshenii neodnorodnogo uravneniya svertki v prostranstvakh ultradifferentsiruemykh funktsii”, Vladikavk. matem. zhurn., 20:4 (2018), 67–75  mathnet  crossref
    9. K. P. Isaev, “Predstavlyayuschie sistemy eksponent v proektivnykh predelakh vesovykh podprostranstv $A^\infty (D)$”, Izv. vuzov. Matem., 2019, no. 1, 29–41  mathnet  crossref
    10. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet  mathscinet
    11. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet  mathscinet
    12. K. P. Isaev, K. V. Trunov, R. S. Yulmukhametov, “Predstavlenie ryadami eksponent funktsii v normirovannykh podprostranstvakh $A^\infty (D)$”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 42–56  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:87
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020